# SDR 2005FA0000692

- Difficulty date: January 19, 2005
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N2881L
- Make and model: Cessna 172H
- Aircraft serial: 17256081
- Engine: Cont O300*
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 05117816
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SEB ON CONTROL YOKE, FOUND WATER WHEN INSP HOLE WAS DRILLED AT BASE OF CENTER TUBE.  .2500 CUP OF BLACK RESIDUE WAS FOUND WHEN TUBE WAS CUT OPEN.  INSIDE OF CONTROL YOKE TUBE WAS RUSTED MODERATELY THE FULL LENGTH OF CENTER TUBE.  NO LEAK IN FIREWALL OR WINDSHIELD WERE FOUND TO ACCOUNT FOR WATER ENTRY.  AC WAS PURCHASED DISASSEMBLED 12 YEARS AGO, POSSIBLY WATER WAS INTRODUCED AT THAT TIME.  INSTALLED SERVICEABLE YOKE AND ACCOMPLISHED SEB SUCCESSFULLY. (CE01200502663) (K)
